AMS eContent Search Results
Matches for: msc=(22E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 107 found      Go to page: 1 2 3 4

[31] Andreas Arvanitoyeorgos. The geometry of a compact Lie group. The Student Mathematical Library 22 (2003) 51-64.
Book volume table of contents
View Article: PDF

[32] Andreas Arvanitoyeorgos. Lie groups. The Student Mathematical Library 22 (2003) 1-22.
Book volume table of contents
View Article: PDF

[33] Andreas Arvanitoyeorgos. Maximal tori and the classification theorem. The Student Mathematical Library 22 (2003) 23-49.
Book volume table of contents
View Article: PDF

[34] Andreas Arvanitoyeorgos. The geometry of a reductive homogeneous space. The Student Mathematical Library 22 (2003) 77-85.
Book volume table of contents
View Article: PDF

[35] Andreas Arvanitoyeorgos. Homogeneous spaces. The Student Mathematical Library 22 (2003) 65-76.
Book volume table of contents
View Article: PDF

[36] Andreas Arvanitoyeorgos. An Introduction to Lie Groups and the Geometry of Homogeneous Spaces. The Student Mathematical Library 22 (2003) MR MR2011126.
Book volume table of contents   

[37] Andreas Arvanitoyeorgos. Symmetric spaces. The Student Mathematical Library 22 (2003) 87-94.
Book volume table of contents   
View Article: PDF

[38] Andreas Arvanitoyeorgos. Advanced topics. The Student Mathematical Library 22 (2003) 113-127.
Book volume table of contents   
View Article: PDF

[39] Hee Oh and Dave Witte Morris. Cartan-decomposition subgroups of $\operatorname{SO}(2,n)$. Trans. Amer. Math. Soc. 356 (2004) 1-38. MR 2020022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Karel Dekimpe. On polynomial products in nilpotent and solvable Lie groups. Proc. Amer. Math. Soc. 131 (2003) 973-978. MR 1937436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Wolfgang Bertram. Complexifications of symmetric spaces and Jordan theory. Trans. Amer. Math. Soc. 353 (2001) 2531-2556. MR 1814081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Joseph A. Wolf. Real groups transitive on complex flag manifolds. Proc. Amer. Math. Soc. 129 (2001) 2483-2487. MR 1823935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Ya'acov Peterzil, Anand Pillay and Sergei Starchenko. Simple algebraic and semialgebraic groups over real closed fields. Trans. Amer. Math. Soc. 352 (2000) 4421-4450. MR 1779482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Y. Peterzil, A. Pillay and S. Starchenko. Definably simple groups in o-minimal structures. Trans. Amer. Math. Soc. 352 (2000) 4397-4419. MR 1707202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Cecília Ferreira and Armando Machado. Higher order symmetric spaces and the roots of the identity in a Lie group. Proc. Amer. Math. Soc. 128 (2000) 2181-2186. MR 1653453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Michael Field. Generating sets for compact semisimple Lie groups. Proc. Amer. Math. Soc. 127 (1999) 3361-3365. MR 1618662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Tin-Yau Tam. An extension of a convexity theorem of the generalized numerical range associated with $SO(2n+1)$ . Proc. Amer. Math. Soc. 127 (1999) 35-44. MR 1473680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] A. G. Helminck and G. F. Helminck. A class of parabolic $k$-subgroups associated with symmetric $k$-varieties. Trans. Amer. Math. Soc. 350 (1998) 4669-4691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Dan Barbasch and Mark R. Sepanski. Closure ordering and the Kostant-Sekiguchi correspondence. Proc. Amer. Math. Soc. 126 (1998) 311-317. MR 1422847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Bernhard Krötz, Karl-Hermann Neeb and Gestur Ólafsson. Spherical representations and mixed symmetric spaces. Represent. Theory 1 (1997) 424-461. MR 1483015.
Abstract, references, and article information   
View Article: PDF

[51] Nazih Nahlus. Note on faithful representations and a local property of Lie groups. Proc. Amer. Math. Soc. 125 (1997) 2767-2769. MR 1396990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Karl H. Hofmann and Wolfgang A. F. Ruppert. Lie groups and subsemigroups with surjective exponential function. Memoirs of the AMS 130 (1997) MR 1396958.
Book volume table of contents   

[53] A. W. Knapp. A quick proof of the classification of simple real Lie algebras. Proc. Amer. Math. Soc. 124 (1996) 3257-3259. MR 1340392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Jan Kubarski. Bott's vanishing theorem for regular Lie algebroids. Trans. Amer. Math. Soc. 348 (1996) 2151-2167. MR 1357399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Barry Simon. Multilinear algebra. Graduate Studies in Mathematics 10 (1995) 253-256.
Book volume table of contents
View Article: PDF

[56] Barry Simon. Compact groups. Graduate Studies in Mathematics 10 (1995) 121-163.
Book volume table of contents
View Article: PDF

[57] Barry Simon. The analysis of self-adjoint Hilbert-Schmidt operators. Graduate Studies in Mathematics 10 (1995) 257-259.
Book volume table of contents
View Article: PDF

[58] Barry Simon. Abstract theory of representations of finite groups. Graduate Studies in Mathematics 10 (1995) 35-63.
Book volume table of contents
View Article: PDF

[59] Barry Simon. Groups and counting principles. Graduate Studies in Mathematics 10 (1995) 1-19.
Book volume table of contents
View Article: PDF

[60] Barry Simon. Fundamentals of group representations. Graduate Studies in Mathematics 10 (1995) 21-34.
Book volume table of contents
View Article: PDF


Results: 31 to 60 of 107 found      Go to page: 1 2 3 4